# SDR AU960925

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc TIO540C1A
- Propeller: Hartzl HCE2YK2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: SL13884M03
- Condition: Seized
- Location: R Engine Power S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NO1 MAIN BEARING SEIZED TO CRANKSHAFT DURING START -  ENGINE HAD DONE 17.5 HOURS SINCE A TOP OVERHAUL WAS CARRIED OUT
